Access count of this item: 74

Files in This Item:
File Description SizeFormat 
1716-08.pdf1.29 MBAdobe PDFView/Open
Title: HIGHER-ORDER ALEXANDER INVARIANTS FOR HOMOLOGICALLY FIBERED KNOTS (Intelligence of Low-dimensional Topology)
Authors: GODA, HIROSHI
SAKASAI, TAKUYA
Author's alias: 合田, 洋
逆井, 卓也
Keywords: MSC: 52M27
57M25
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 84
End page: 98
URI: http://hdl.handle.net/2433/170312
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.